| Model Number |
01.18.140 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-mar-2021: lot 135041: (b)(4) items manufactured and released on 11-dec-2013.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.
Event or Problem Description
Revision surgery performed due to stem loosening 2 years and 10 months after the primary surgery.The patient already underwent revision surgery due to infection.